Tuesday, 21 May 2024

Bloke has penis amputated after ‘crazy’ ecstasy-fuelled 24-hour sex marathon

  • Bookmark
  • Don’t miss a thing! Sign up to the Daily Star’s newsletter

    We have more newsletters

    A German tourist is in a serious condition in hospital in Grosseto, Italy, after a drug-fuelled 24-hour sex session left him with necrosis of the genitals.

    Doctors reportedly had to amputate the 50-year-old man’s penis after the holidaymaker’s ecstasy and Viagra sex marathon on May 10 left him suffering from septic shock.

    According to local media reports, the condition has led to a dangerous necrosis of his penis and scrotum.

    READ MORE: Bloke fuming after penis unnecessarily amputated by doc who 'played Russian Roulette'

    The German man and his wife had what has been described as a “crazy” marathon sex session after taking the party drug at their holiday apartment in Castel del Piano.

    Local media report that after waking up the following morning the man felt seriously ill and presented himself to the emergency room at the Misericordia hospital on May 11.

    Ecstasy is notorious for lowering inhibitions and making people more interested in sex. Unfortunately, for men especially, it interferes with some of the nerve impulses that make erections possible.

    Some men have been known to try to counter the erection-dampening effects of MDMA bu taking sildenafil (best known as Viagra) or similar. Health professionals, perhaps unsurprisingly, say this is drug cocktail is highly inadvisable.

    • 'I ditched plastic surgery and dream of becoming Korean woman – now I get death threats'

    Because MDMA stimulates the cardiovascular system: increasing heart rate, blood pressure, and body temperature, while Viagra has the opposite effect on blood pressure, the user’s heart can go into overdrive in an attempt to normalise the blood pressure.

    Rather than cancelling each other out, the effects of both could cause a dangerously high pulse rate, especially in someone with pre-existing heart disease.

    Doctor say that the surging levels of serotonin caused can also lead to disorientation and tremors – in some cases escalating to hallucinations, seizures, and even loss of consciousness and coma.

    A 2011 research paper described a case of a man with no history of heart disease who suffered a major heart attack after taking a cocktail of ecstasy, Viagra and alcohol.

    For the latest breaking news and stories from across the globe from the Daily Star, sign up for our newsletter by clickinghere.

    READ NEXT:

    • Dad who lost all his limbs in freak accident says his 8 kids now go without food
    • Boy, 4, dies in Center Parcs Christmas Eve tragedy after 'serious incident'
    • World's first penis transplant patient, 21, ‘brought back to life’ with amazing op
    • 'Popeye' bodybuilder who injected fake muscles could lose use of arms – or worse
    • Hospital

    Source: Read Full Article

    Related Posts